Weight Gain

(2 Posts)
SickRose Sat 21-May-16 23:30:23

I don't know what's happening and if anybody has any advice it would be gratefully received! I stopped taking the pill four weeks ago and had my withdrawal bleed as normal. Since then I haven't bled at all but have been having horrible headaches, peeing a lot and weight gain. I'm getting so bloated it's horrible. My stomach sticks out so much I look several months pregnant! If anything my diet has improved so I really don't know what is going on. I'm TTC but feel so unattractive that my sex drive has just dropped. Which is a shame as the first couple of weeks after finishing the pill it had finally picked up after years of being low! Has anyone else had these problems? Do they last?

physicskate Sun 22-May-16 09:47:24

I'd be making a trip to the GP to discuss... it might be a case of your boy trying to sort out hormones... I use vit B6 to help mine regulate...

But it does sound annoying and curious.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now